Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The pre-Frattini residual

Author: H. Bechtell
Journal: Proc. Amer. Math. Soc. 55 (1976), 267-270
MSC: Primary 20D10
MathSciNet review: 0409633
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The structure of a prefrattini subgroup in a finite solvable group is related to the structure of the prefrattini residual, that is, the residual for the formation of solvable $ nC$-groups. In particular this structure can be identified with the system normalizers of a lower nilpotent series in the prefrattini residual. Moreover, the prefrattini subgroups form a complete conjugate class within this residual and also contain the system normalizers of the residual.

References [Enhancements On Off] (What's this?)

  • [1] Homer Bechtell, On the structure of solvable 𝑛𝐶-groups, Rend. Sem. Mat. Univ. Padova 47 (1972), 13–22. MR 0323900
  • [2] Nobuo Inagaki, On subgroups of finite solvable groups, J. Saitama Univ. Fac. Ed. Math. Natur. Sci. 23 (1974), 1–2. MR 0430061
  • [3] R. W. Carter, Splitting properties of soluble groups, J. London Math. Soc. 36 (1961), 89–94. MR 0133368
  • [4] Wolfgang Gaschütz, Über die Φ-Untergruppe endlicher Gruppen, Math. Z. 58 (1953), 160–170 (German). MR 0057873
  • [5] Wolfgang Gaschütz, Praefrattinigruppen, Arch. Math. (Basel) 13 (1962), 418–426 (German). MR 0146262
  • [6] P. Hall, On the system normalizers of a solvable group, Proc. London Math. Soc. 43(1937), 507-528.
  • [7] Trevor Hawkes, Analogues of Prefrattini subgroups, Proc. Internat. Conf. Theory of Groups (Canberra, 1965) Gordon and Breach, New York, 1967, pp. 145–150. MR 0217188
  • [8] B. Huppert, Endliche Gruppen. I, Die Grundlehren der Mathematischen Wissenschaften, Band 134, Springer-Verlag, Berlin-New York, 1967 (German). MR 0224703

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20D10

Retrieve articles in all journals with MSC: 20D10

Additional Information

Keywords: Finite solvable group, prefrattini subgroups
Article copyright: © Copyright 1976 American Mathematical Society